Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 18, 2015, 4:51 PM EDT for 8 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 4:51 PM EDT (20:51 UTC)
- Expired
- Jun 18, 2015, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, IN, Allen County, IN, Cass County, IN, Huntington County, IN, Miami County, IN, Wabash County, IN, Wells County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
408
WGUS53 KIWX 182051
FFWIWX
INC001-003-017-069-103-169-179-183-182345-
/O.NEW.KIWX.FF.W.0008.150618T2051Z-150618T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
WELLS COUNTY IN NORTHEASTERN INDIANA...
SOUTHERN WHITLEY COUNTY IN NORTHEASTERN INDIANA...
NORTHEASTERN CASS COUNTY IN NORTH CENTRAL INDIANA...
ADAMS COUNTY IN NORTHEASTERN INDIANA...
WABASH COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
* UNTIL 745 PM EDT
* AT 450 PM EDT...DOPPLER RADAR AND WEATHER SPOTTER INDICATED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. UP
TO ONE AND ONE HALF INCH OF RAIN HAS ALREADY FALLEN IN LESS THAN
30 MINUTES IN WESTERN MIAMI COUNTY. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT WAYNE...HUNTINGTON...NEW HAVEN...PERU...WABASH...BLUFFTON...
DECATUR...NORTH MANCHESTER...BERNE...OSSIAN...WOODBURN...
MONROEVILLE...ANDREWS...MARKLE...MONROE...MEXICO...ABOITE...
SALEM...MIDDLETOWN AND ROANOKE.
TORRENTIAL RANIFALL RATES OF 3 TO 4 INCHES PER HOUR CAN BE EXPECTED
WITH THIS LINE OF THUNDERSTORMS WITH RAINFALL AMOUNTS OF 1 TO 2
INCHES LIKELY WITH THE PASSAGE OF THIS LINE OF THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4079 8624 4091 8623 4091 8617 4098 8617
4101 8563 4118 8481 4064 8480
$$
JBALL1 follow-up statement
621
WGUS73 KIWX 182156
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT THU JUN 18 2015
INC001-003-017-069-103-169-179-183-182345-
/O.CON.KIWX.FF.W.0008.000000T0000Z-150618T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI IN-WELLS IN-WHITLEY IN-CASS IN-ADAMS IN-WABASH IN-ALLEN IN-
HUNTINGTON IN-
556 PM EDT THU JUN 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
NORTHWESTERN MIAMI...WELLS...SOUTHERN WHITLEY...NORTHEASTERN CASS...
ADAMS...WABASH...SOUTHERN ALLEN AND HUNTINGTON COUNTIES...
AT 554 PM EDT...DOPPLER RADAR INDICATED DECAYING SHOWERS ACROSS THE
WARNED AREA. THE THREAT FOR ADDITIONAL HEAVY RAIN HAS ENDED AND
FLOOD WATERS ARE EXPECTED TO RECEDE SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT WAYNE...HUNTINGTON...NEW HAVEN...PERU...WABASH...BLUFFTON...
DECATUR...NORTH MANCHESTER...BERNE...OSSIAN...WOODBURN...
MONROEVILLE...ANDREWS...MARKLE...MONROE...MEXICO...ABOITE...SALEM...
MIDDLETOWN AND ROANOKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4079 8624 4091 8623 4091 8617 4098 8617
4101 8563 4118 8481 4064 8480
$$
JBALLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 3:05 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 18, 3:05 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 305 PM EDT THU JUN 18 2015 .SYNOPSIS... ISSUED AT 301 PM EDT THU JUN 18 2015 SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF A COLD FRONT INTO THIS EVENING WITH LOCALLY HEAVY RAIN AND ISOLATED STRONG WIND GUSTS POSING A THREAT. DRIER CONDITIONS WILL MOVE IN BY FRIDAY FOR MOST OF THE AREA. LOWS TONIGHT WILL REACH THE UPPER 50S TO LOWER 60S. HIGHS ON FRIDAY WILL CLIMB BACK INTO THE 70S. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 301 PM EDT THU JUN 18 2015 ...SHORT TERM HEAVY RAIN THREAT MAY BE EVOLVING... TROPICAL PLUME FROM REMNANTS OF TS BILL BRING REINTRODUCED INTO THE AREA AHEAD OF THE MAIN COLD FRONT AND UPPER LEVEL SUPPORT. SEVERE THREAT STILL EXISTS ACROSS SE HALF OF THE AREA WITH CAPES IN EXCESS OF 2000 J/KG IN PLACE. HOWEVER MUCH GREATER CONCERN WILL BE TORRENTIAL RAINFALL IN AREAS THAT CAN'T TAKE ANY MORE. HOPING THAT THINGS WILL REMAIN PROGRESSIVE ENOUGH THAT WIDESPREAD ISSUES WON'T ARISE BUT TRENDS WILL BE MONITORED CLOSELY FOR AREAL/FLASH FLOOD WARNINGS INTO THE EVENING. FRONT WILL SINK SLOWLY SOUTH INTO THE AREA THIS EVENING AND LINGER IN THE SOUTH OVERNIGHT WARRANTING SLGT CHC TO CHC POPS. LOWS WILL DROP INTO THE UPR 50S TO LOWER 60S. REMNANTS OF TS BILL WILL BE MOVING INTO ARKANSAS BY LATE FRIDAY AFTERNOON WITH HIGH PRESSURE HELPING SLOW ITS PROGRESS NORTH AND EVENTUALLY HELP IN TURNING MORE EAST INTO THE OHIO RIVER VALLEY. PARTLY SUNNY SKIES SHOULD PREVAIL FOR THE AREA WITH AT LEAST A 24 HOUR PERIOD OF DRYING FOR MOST IF NOT ALL LOCATIONS. OUTSIDE CHANCE OF A SHOWER OR STORM COULD POP IN AFTERNOON HOURS WITH HEATING AS STEEPER LAPSE RATES AND SOME LINGERING MSTR ALLOWS FOR CU DEVELOPMENT. && .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 301 PM EDT THU JUN 18 2015 THIS WEEKEND INTO EARLY NEXT WEEK WILL CONTINUE TO FEATURE ACTIVE ZONAL FLOW ALOFT. FRIDAY NIGHT INTO SATURDAY WX WILL DEPEND ON TRACK OF REMNANT TROPICAL CIRCULATION AND ASSOCIATED AREA OF DEEP MOISTURE/HEAVY RAIN. LATEST MODEL SIMULATIONS CONTINUE TO DEFLECT THIS FEATURE MORE EAST THROUGH THE OHIO VALLEY DURING THIS TIME WHICH WOULD RESULT IN HEAVY RAINS BYPASSING OUR WESTERN/NORTHERN ZONES TO THE SOUTH. CLOSE CALL IN OUR FAR SOUTHEAST NEAR NORTHERN FRINGE OF CIRCULATION WHERE LIKELY POPS WERE RETAINED. THIS WILL NEED TO BE MONITORED GIVEN LOW FFG/SATURATED SOILS/HIGH RIVER LEVELS. SEVERAL LOW AMPLITUDE SHORTWAVES EMBEDDED IN PROGRESSIVE FLOW WILL LIKELY HELP FOCUS CONVECTIVE COMPLEXES INVOF A PREEXISTING BAROCLINIC ZONE/INSTABILITY AXIS THAT MAY IMPACT THE LOCAL AREA LATER SATURDAY NIGHT/SUNDAY AND AGAIN ON MONDAY. HELD WITH BROADBRUSH CHANCE POPS AT THIS FORECAST RANGE UNTIL BETTER TIMING/AMPLITUDE DETAILS CAN BE RESOLVED. AMPLIFYING RIDGE OVER THE SOUTHWEST US AND HIGH PLAINS WILL FORCE MID-UPPER LEVEL FLOW TO VEER MORE NORTHWEST ACROSS THE GREAT LAKES REGION BY THE MIDDLE OF NEXT WEEK. THIS MAY ALLOW FOR LOWER HUMIDITY AS FRONTAL BOUNDARY SETTLES SOUTH FOR A BRIEF TIME. UNFORTUNATELY HARD TO RULE OUT RAIN IN ANY PERIOD GIVEN POTENTIAL FOR STRONGER NW FLOW DISTURBANCES TO PROPAGATE THROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1248 PM EDT THU JUN 18 2015 SCATTERED SHOWERS AND STORMS SHOULD BEGIN TO DEVELOP ACROSS THE AREA OVER THE NEXT COUPLE OF HOURS AND EXPAND IN COVERAGE AND INTENSITY...ESPECIALLY MOVING TOWARDS KFWA. PAST TIMING IN TEMPO GROUPS STILL LOOKS REASONABLE SO ONLY MINOR CHANGES. FRONT SHOULD CLEAR KSBN TOWARDS 00Z AN A FEW HOURS LATER AT KFWA WHICH SHOULD END ANY CONVECTION. A FEW MODELS ATTEMPT TO RE- DEVELOP STRATUS/FOG OVERNIGHT INTO EARLY FRIDAY. WILL LEAVE OUT FOR NOW BUT WILL NEED TO TAKE A CLOSER LOOK AFTER WE SEE WHAT THE EXPECTED CONVECTION DOES TO THE BOUNDARY LAYER. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...STEINWEDEL AVIATION...FISHER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 4:57 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 457 AM EDT THU JUN 18 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-190900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 457 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM LATE THIS MORNING INTO EARLY THIS EVENING ALONG AND JUST AHEAD OF A COLD FRONT ADVANCING THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WIND GUSTS AS THE MAIN THREAT. A FEW OF THE STORMS MAY ALSO PRODUCE SOME HAIL. IN ADDITION TO THE THREAT OF SEVERE WEATHER...LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE WHICH WOULD AGGRAVATE ONGOING FLOODING ACROSS AREAS WHICH HAVE ALREADY EXPERIENCED HEAVY RAINFALL OVER THE PAST WEEK ACROSS PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SATURDAY THROUGH WEDNESDAY. AT THIS TIME THE BEST CHANCE OF THUNDERSTORMS LOOKS TO BE FROM SATURDAY THROUGH SUNDAY MORNING. DUE TO RECENT HEAVY RAINFALL ACROSS PORTIONS OF THE AREA...ANY PERIODS OF HEAVIER RAINFALL DURING THIS TIME MAY LEAD TO FLASH FLOODING OR CONTRIBUTE TO ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY IMPACTED WITH STANDING WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT FLOOD REPORTS AND HEAVY RAINFALL TOTALS IN EXCESS OF TWO INCHES THROUGH THE WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-190900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 457 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS FOR THE SATURDAY THROUGH WEDNESDAY PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 18, 3:49 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT THU JUN 18 2015
INZ013-020-022-182030-
WHITE-CASS-PULASKI-
349 PM EDT THU JUN 18 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WHITE...PULASKI AND
NORTHWESTERN CASS COUNTIES...
AT 348 PM EDT /248 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
NEAR MCCOYSBURG...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...WINAMAC...MONON...BROOKSTON...FRANCESVILLE...ROYAL
CENTER...MEDARYVILLE...PULASKI...RIPLEY...REYNOLDS...CHALMERS...
BURNETTSVILLE...NORWAY...BUFFALO...LAKESIDE IN PULASKI COUNTY...
BEARDSTOWN...IDAVILLE...CLYMERS...STAR CITY AND HEADLEE.
LAT...LON 4084 8699 4091 8699 4092 8693 4111 8693
4117 8655 4117 8650 4091 8647 4090 8645
4069 8642 4069 8652 4074 8653 4074 8675
4068 8676 4068 8674 4066 8678 4057 8677
4056 8687 4084 8706
TIME...MOT...LOC 1948Z 251DEG 43KT 4088 8707
MCSSpecial weather statement, Jun 18, 3:54 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT THU JUN 18 2015
INZ022-023-182030-
CASS-MIAMI-
354 PM EDT THU JUN 18 2015
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT WESTERN MIAMI AND CASS
COUNTIES...
AT 352 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS NEAR
WALTON...OR NEAR GRISSOM AFB...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...PERU...GRISSOM AFB...WALTON...BUNKER HILL...MEXICO...
WELLS...FLORA...ERIE...DENVER...ONWARD...CHILI...PEORIA...METEA...
LUCERNE...TWELVE MILE...LEASES CORNER...NEAD...ANOKA AND DEACON.
LAT...LON 4069 8637 4069 8642 4091 8645 4091 8617
4093 8617 4093 8596 4066 8594 4061 8637
TIME...MOT...LOC 1952Z 244DEG 25KT 4070 8622
MCSSpecial weather statement, Jun 18, 4:40 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 PM EDT THU JUN 18 2015 INZ014>016-182115- MARSHALL-KOSCIUSKO-FULTON- 440 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARSHALL... NORTHEASTERN FULTON AND SOUTHWESTERN KOSCIUSKO COUNTIES... AT 439 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCHESTER...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LOCATIONS IMPACTED INCLUDE... ROCHESTER...AKRON...MENTONE...WALNUT...TIPPECANOE...ETNA GREEN... BURKET...HOFFMAN LAKE...SEVASTOPOL...ATWOOD...OLD TIP TOWN...TIOSA... BEAVER DAM LAKE...LAKE MANITOU...ATHENS...TALMA...BEAVER DAM AND PALESTINE. LAT...LON 4130 8593 4105 8589 4103 8628 4120 8635 TIME...MOT...LOC 2039Z 255DEG 27KT 4111 8625 MCS
Local storm report, Jun 18, 4:45 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN 1 NE DENVER 40.88N 86.06W
06/18/2015 M1.10 INCH MIAMI IN COCORAHS
1.10 INCHES FELL IN THE PAST 25 MINUTES
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:32 PM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 3 days |
| Jun 18, 3:49 PM EDT | Special Weather Statement | IWX | Pulaski, White | 41 min |
| Jun 18, 3:54 PM EDT | Special Weather Statement | IWX | Cass, Miami | 36 min |
| Jun 18, 4:17 PM EDT | Areal Flood Advisory | IWX | Cass, Fulton, Kosciusko, Miami, Pulaski, Wabash and 1 more | 3 hr |
| Jun 18, 4:23 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 31 min |
| Jun 18, 4:40 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Jun 18, 4:47 PM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells, Whitley | 3 hr |
| Jun 18, 4:53 PM EDT | Special Weather Statement | IWX | Wabash | 22 min |
| Jun 18, 4:57 PM EDT | Areal Flood Advisory | IWX | Allen, DeKalb, Kosciusko, Marshall, Noble, Whitley | 3 hr |
| Jun 18, 4:57 PM EDT | Special Weather Statement | IWX | Kosciusko, Whitley | 33 min |
| Jun 18, 5:16 PM EDT | Special Weather Statement | IWX | Noble | 29 min |
| Jun 18, 5:28 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange | 32 min |
| Jun 18, 5:31 PM EDT | Special Weather Statement | IWX | DeKalb | 29 min |
| Jun 18, 5:40 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble | 37 min |
| Jun 18, 6:00 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 45 min |
| Jun 18, 6:02 PM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Steuben | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.